# SDR FDEA201301280202

- Difficulty date: January 28, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Damaged
- Location: Bs 1125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1125, "X" = -8.5 FOUND DAMAGED.   REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 51. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100 REVISION 116.
